ELIMINATION OF L(1) SINGULARITIES FOR CR FUNCTIONS

Тип публикации: статья из журнала

Год издания: 1994

Аннотация: For a closed subset S of a CR manifold M the relation (1) below is investigated. This is proved to hold when S is the characteristic set of M if this last does not contain an everywhere dense family of characteristic manifolds of maximal dimension; in this case one can also take S as a peak set of a Holder CR function (theorem 2'). For connected real analytic M, the non density assumption above is always verified unless M is everywhere characteristic. A simple example shows that even for a C infinity pseudoconvex hypersurface in C2 and a thin peak set S of a smooth peak function, (1) is violated if the non density assumption is not fullfilled (theorem 4).

Ссылки на полный текст

Издание

Журнал: COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE

Выпуск журнала: Vol. 318, Is. 12

Номера страниц: 1093-1096

ISSN журнала: 07644442

Место издания: PARIS

Издатель: GAUTHIER-VILLARS

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.